Home

Computational Ecology and Software, 2015, 5(1): 48-62
[XML] [EndNote] [RefManager] [BibTex] [ Full PDF (194K)] [Comment Article]

Article

Local stability of an open-access anchovy fishery model

M. N. Qureshi, A. Q. Khan
Department of Mathematics, University of Azad Jammu and Kashmir, Muzaffarabad 13100, Pakistan

Received 8 November 2014;Accepted 15 December 2014;Published online 1 March 2015
IAEES

Abstract
In this paper, we study the qualitative behavior of following open-access anchovy fishery model: xn+1=axnb-d xvnyn, yn+1=yn((pxvn-c)+1), where a,b,c,d,v,p,, , and the initial conditions x0, y0 are positive real numbers. More precisely, we investigate the necessary and sufficient condition for local asymptotic stability of the unique positive equilibrium point of this system. Some numerical examples are given to verify our theoretical results.

Keywords open-access anchovy fishery model;equilibrium points;local stability.



International Academy of Ecology and Environmental Sciences. E-mail: office@iaees.org
Copyright © 2009-2019 International Academy of Ecology and Environmental Sciences. All rights reserved.
Web administrator: website@iaees.org; Last modified: 5/26/2019


Translate page to: